ChapinaCutie

Veteran Member
  • Content count

    235
  • Joined

  • Last visited


Community Reputation

0 Neutral

7 Followers

About ChapinaCutie

Veteran Member
  • Birthday 09/21/1992

Profile Information

  • Gender Female

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,954 profile views
  1. Hi all, Just wanted to get some insight and input on your experiences. This is my 2nd time taking accutane (first dosage happened about 9 years ago). Long story short - I am finishing my 2nd month of Claravis (next week to be exact) and have noticed improvement in my skin (still breaking out here and there but the frequency is starting to slow down). However, I have noticed that in the last few weeks I have developed these flesh like bumps under my skin all over my face. I am calling it milia because based on my internet search, that is the closest thing that appears to be what I have. I have never had this type of skin issue before. Did you guys get this while taking isotretinoin? Did it go away? Do they surface and become a breakout or just disappear? I had a few on my forehead but they are gone, however I am concerned at the number of ones on my cheek. I had some on my chin but a few turned into blemishes. I can't tell what is going on but I am a little embarrassed by the quantity of them on my cheek. I cannot hide it with my makeup because they are not a head nor are they red and it just makes the texture of my skin look super bumpy. I'd also be really sad if all of these bumps will turn into breakouts because my skin has been fairly tolerable thus far. Thanks!